Friday, November 5, 2010

Bad Day Bad Back

Bad Business

I think I'm going to have to hang up my traveling shoes pemanently.  The Legs gave out on me the other day, not wanting to walk.  Last night and today I am incapacitated by pain.

Pelvic pain and The Legs are giving me fits. Last night I took dilaudid with Soma trying to get past the pain and sleep.  This morning the pain was just as bad, so I took a partial tablet of dilaudid along with Soma.  I got to the client hoping I could just work past the pain and do what was necessary. 

The pain just kept getting worse and getting worse until by 10 am I could barely stand to stand.  By 11 am I was trying to stay sitting still and the pain just kept coming, with additional fun side effects of muscle cramping in the bottoms of my burning feet and sudden surges of pain that doubled me over.  By noon I told my boss and coworkers I had to go back to the motel room.  I had no choice but to try to rest and recuperate in order to go again tomorrow.  Not quite sure how I am going to get through the next week.

I took more pain medication and slept most of the afternoon and this evening.  Now The Headache is all riled up because I took pain medication.  I am finding it very difficult to stand, walk, or sit.  I am sick to my stomach partly because of the pain, partly because of the pain medication.   I am itching everywhere because of the pain medication and The Hives. Hoping tomorrow will be better.

I am disappointed that The Legs are not behaving.  I am discouraged that the pain won't stop.  I am worried that I am falling down on my mission for my client and my employer.  I am mad that my health is interfering with what I want to do and what I need to do.   I'm not sure what to do if this doesn't improve tomorrow. This stinks. Big Time.


  1. Safe gentle hugs to you dear one and your worries quiet down....

  2. I'm so sorry, win! Hopefully some rest and good drugs will get through the week and home safely!

    Just take it as it comes. Good thoughts coming your way. :)

  3. Ouch, you poor thing. What does your doc say about all the side effects you experience from the pain meds?

  4. wow that does suck BIG TIME...
    wish there was something that you could do to get relief.
    take care

  5. JBR: Thanks for the hugs..

    Steph: back to the motel at noon today to take more meds and sleep sleep sleep. Thanks for the good thoughts!!!

    Jasmine: I am down to about two type of pain meds I can take without reacting with hives, now one of those is making me itch. Next step will be a true allergic reaction to that one. Not sure what I will do after that. The mast cell problem makes muscle relaxers and pain killers a problem - part of the syndrome I am told.

    Just Me: Yes it does!!! I am taking some pain meds again this afternoon to get things calmed down....sigh....thank heavens for a great co-worker who is picking up the slack.

  6. Hopefully the itchiness, headaches and sick to your stomach side effects will subside.

  7. Thanks Jasmine, me too! I'm quite the Eeyore today. woa is meeeee.

  8. Emily, I'm so sorry! I hope that it all quiets down quickly! I hope you're feeling better right now.

  9. Emily: Much better today, have not been on my feet very much this weekend. We'll see what next week brings - I'm being pretty careful using BLING as I should. Hoping you have a painfree week next week!!!